International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 54, Pages 2907-2910
Positively expansive homeomorphisms of compact spaces
1Department of Mathematics and Computer Science, Dickinson College, Carlisle 17013, PA, USA
2Department of Mathematics and Statistics, Swarthmore College, Swarthmore 19081, PA, USA
Received 15 December 2003
Copyright © 2004 David Richeson and Jim Wiseman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give a new and elementary proof showing that a homeomorphism of a compact metric space is positively expansive if and only if is finite.